Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Jun 7, 2007, 9:57 AM EDT for 23 counties in Michigan. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 9:57 AM EDT (13:57 UTC)
- Expired
- Jun 8, 2007, 5:35 AM EDT
- In force
- 20 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 071357 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 957 AM EDT THU JUN 7 2007 ...WIND ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTHWEST LOWER MICHIGAN AND IS IN EFFECT UNTIL MID MORNING FRIDAY... .VERY STRONG WINDS ARE EXPECTED TODAY AND TONIGHT ACROSS ALL OF SOUTHWEST QUARTER OF LOWER MICHIGAN. THE STRONG WINDS ARE A RESULT A VERY STRONG STORM SYSTEM...CENTERED OVER NORTHERN MINNESOTA AT 9 AM THIS MORNING. WINDS WILL GUST TO BETWEEN 40 AND 50 MPH BY EARLY THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. THE GUSTY WINDS WILL SUBSIDE AFTER THE LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT MOVES THROUGH THE AREA EARLY FRIDAY MORNING. MIZ037>040-043>046-050>052-056>059-064>067-071>074-072200- /O.NEW.KGRR.WI.Y.0005.070607T1357Z-070608T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 957 AM EDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. SOUTH WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH BY EARLY THIS AFTERNOON. THOSE WINDS WILL CONTINUE UNTIL AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DECK FURNITURE CAN BE BLOWN AROUND AND SMALL BRANCHES CAN BE BLOWN DOWN. $$ WDM
3 follow-up statements
000 WWUS73 KGRR 080247 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1047 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF SOUTHWEST LOWER MICHIGAN UNTIL 8 AM FRIDAY... .STRONG WINDS ARE EXPECTED TONIGHT ACROSS ALL OF SOUTHWEST LOWER MICHIGAN. THE STRONG WINDS ARE A RESULT A VERY STRONG STORM SYSTEM CENTERED JUST NORTH OF INTERNATIONAL FALLS MINNESOTA THIS EVENING. WINDS WILL GUST TO 30 TO 40 MPH OVERNIGHT WITH A FEW GUSTS UP TO AROUND 45 MPH POSSIBLE. THE GUSTY WINDS WILL SUBSIDE AFTER THE LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT MOVES THROUGH THE AREA EARLY FRIDAY MORNING. MIZ037>040-043>046-050>052-056>059-064>067-071>074-081100- /O.CON.KGRR.WI.Y.0005.000000T0000Z-070608T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1047 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS OF UP TO AROUND 45 MPH ARE POSSIBLE OVERNIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 57 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DECK FURNITURE CAN BE BLOWN AROUND AND SMALL BRANCHES CAN BE BLOWN DOWN. $$ LAURENS
000 WWUS73 KGRR 080741 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 AM EDT FRI JUN 8 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF SOUTHWEST LOWER MICHIGAN UNTIL 8 AM TODAY... .GUSTY WINDS WILL CONTINUE ACROSS SOUTHWEST LOWER MICHIGAN EARLY THIS MORNING. WINDS WILL GUST TO 30 TO 40 MPH EARLY THIS MORNING WITH A FEW GUSTS UP TO AROUND 45 MPH STILL POSSIBLE. THE GUSTY WINDS WILL GRADUALLY SUBSIDE AFTER THUNDERSTORMS MOVE THROUGH OUR AREA THIS MORNING. MIZ037>040-043>046-050>052-056>059-064>067-071>074-081200- /O.CON.KGRR.WI.Y.0005.000000T0000Z-070608T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 341 AM EDT FRI JUN 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS OF UP TO AROUND 45 MPH ARE STILL POSSIBLE THROUGH 8 AM. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 57 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DECK FURNITURE CAN BE BLOWN AROUND AND SMALL BRANCHES CAN BE BLOWN DOWN. $$ LAURENS
000 WWUS73 KGRR 080935 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 535 AM EDT FRI JUN 8 2007 ...WIND ADVISORY CANCELLED... .THE PRESSURE GRADIENT IS DECREASING. AS A RESULT SFC WINDS WILL REMAIN BELOW ADVISORY CRITERIA. MIZ037>040-043>046-050>052-056>059-064>067-071>074-081045- /O.CAN.KGRR.WI.Y.0005.000000T0000Z-070608T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 535 AM EDT FRI JUN 8 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. EXPECT SOUTHWEST WINDS TO GUST TO 25 MPH AT TIMES TODAY...BUT WINDS WILL REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Jun 7, 3:25 AM EDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 7, 3:25 AM EDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 AM EDT THU JUN 7 2007 .SHORT TERM... OUR PRIMARY SHORT TERM FCST CONCERN IS TO EVALUATE OUR SVR WX POTENTIAL FOR LATE TONIGHT. THE SPC HAS ALREADY PLACED MUCH OF OUR CWFA IN A MDT RISK AREA FOR SVR CONVECTION LATE TONIGHT WITH A SLGT RISK FOR THE REMAINDER OF OUR CWFA. IR SAT TRENDS AND MODEL TIME HEIGHT RH PROGS SUGGEST SKIES WILL BE PARTLY SUNNY TODAY. IT WILL BECOME WINDY PARTICULARLY THIS AFTERNOON WHEN DEEPER MIXING WILL OCCUR WITH SOUTH WINDS SUSTAINED AT 15 TO 25 MPH AND GUSTS TO AROUND 40 MPH. A WIND ADVISORY WAS STRONGLY CONSIDERED. IN THE END WE FELT THAT GUSTS THIS AFTERNOON WILL FALL JUST SHORT OF 45 MPH ADVISORY CRITERIA. WE ALSO BELIEVE MAX TEMPS WILL FALL JUST A DEGREE OR TWO SHORT OF THE 90 DEGREE MARK GIVEN QUITE A BIT OF CLOUD COVER STREAMING IN FROM THE WEST. WE ALSO NOTICED THAT MOST LOCATIONS WELL TO OUR SW YESTERDAY IN THE WARM SECTOR MAXED OUT IN THE UPPER 80S RATHER THAN LOWER 90S. STRONG TO SEVERE STORMS ARE LIKELY ACROSS OUR CWFA LATE TONIGHT (MAINLY AFTER MIDNIGHT). WIND DAMAGE WILL BE THE PRIMARY SVR WX THREAT. WIND SPEEDS WITH HEIGHT WILL BE VERY IMPRESSIVE BY 12Z FRI (35-40 KTS 2 KFT AGL... 50-70 KTS 10 KFT AGL... 80 KTS 15-20 KFT AGL AND A 300 MB JET OF AROUND 100 KTS). THERE IS DEFINITELY POTENTIAL FOR BOWS AND MINIBOWS IN ADDITION TO LEWP RADAR SIGNATURES. MANY FACTORS ALSO APPEAR POTENTIALLY FAVORABLE FOR A SERIAL (DYNAMICALLY DRIVEN) DERECHO EVENT BETWEEN AROUND 05Z AND 12Z. FURTHERMORE... A HIGH 0-6 KM BULK SHEAR ENVIRONMENT IS THE KEY TO ANTICIPATING SUPERCELLS. THESE SHEAR VALUES ARE PROGGED TO BE VERY HIGH LATE TONIGHT. THEREFORE I SUSPECT THAT THERE COULD BE SOME SUPERCELLS EMBEDDED WITHIN AND OUT AHEAD OF THE SQUALL LINE. OBVIOUSLY TORNADOES CANNOT BE RULED OUT IN THIS TYPE OF ENVIRONMENT CONDUCIVE TO SUPERCELL FORMATION. WE ALSO NOTICED THAT LCL HEIGHTS WILL GRADUALLY LOWER TONIGHT AS THE INFLUX OF RICHER LOW LEVEL MOISTURE JUST AHEAD OF THE FRONT OCCURS. THE BOTTOM LINE IS WE WILL NEED TO MONITOR THIS SITUATION VERY CLOSELY TODAY THROUGH TONIGHT SINCE A SIGNIFICANT SEVERE WX EVENT IS CERTAINLY POSSIBLE. SEVERAL FACTORS GOING AGAINST SVR WX POTENTIAL TONIGHT INCLUDE COLD FRONTAL TIMING AND TIMING OF CONVECTION INTO OUR CWFA AT A DIURNALLY UNFAVORABLE TIME OF DAY FOR SVR WX. SFC BASED CONVECTION ALSO HISTORICALLY STRUGGLES TO CROSS VERY COLD LAKE MI WATERS AT THIS TIME OF YEAR AND TYPICALLY DIMINISHES SIGNIFICANTLY AS TSTORM INFLOW AND UPDRAFTS INGEST THE RELATIVELY COLD MARINE AIR. WE HAVE SEEN THIS HAPPEN TIME AND TIME AGAIN THIS TIME OF YEAR WHEN CONVECTION IS SFC BASED RATHER THAN ELEVATED. THE SVR WX THREAT WOULD ALSO BE GREATER IF THE SFC LOW WERE TRACKING FURTHER SE IN CLOSER PROXIMITY TO LWR MI. FINALLY WE BELIEVE THAT VIGOROUS CONVECTIVE DEVELOPMENT AFTER 04Z-06Z MAY TEND TO GRAVITATE FURTHER SW OF OUR CWFA IN AN AXIS OF MUCH GREATER SFC BASED INSTABILITY FROM ORD SW TO STL AND OKC. NEVERTHELESS... ALL THINGS CONSIDERED... STRONG TO SEVERE CONVECTION STILL APPEARS LIKELY BETWEEN 05Z AND 12Z WITH WIND DAMAGE BEING THE PRIMARY SEVERE WX THREAT. EVEN A GRADUALLY DIMINISHING LINE OF SFC BASED CONVECTION CROSSING LAKE MI WOULD STILL HAVE POTENTIAL TO PRODUCE WIND DAMAGE GIVEN MAGNITUDE OF WIND SPEEDS W/HEIGHT AND SPEED SHEAR. LINGERING MORNING RAIN AND CONVECTION FRIDAY PRIMARILY OVER EASTERN AND SOUTHERN CWA WILL GRADUALLY TAPER OFF. THE FRONT SHOULD ALREADY BE NEAR DTW BY 18Z FRIDAY SO I SUSPECT CONVECTIVE REDEVELOPMENT WILL FIRE JUST SE OF OUR CWA FRIDAY AFTERNOON. WE WILL NEED TO MONITOR THIS CLOSELY LATE FRIDAY MORNING AND EARLY FRIDAY AFTERNOON THOUGH... SINCE IT COULD BE A CLOSE CALL FOR OUR EASTERN CWA ESPECIALLY IF THE FRONT SLOWS JUST A BIT. SKIES WILL CLEAR BEHIND THE FRONT FRIDAY NIGHT FOLLOWED BY MOSTLY CLEAR SKIES WITH SEASONABLE TEMPS SATURDAY. .LONG TERM... SURFACE HIGH PRESSURE PREVAILS IN THE SUNDAY THROUGH WEDNESDAY PERIOD...WITH THE UPPER FLOW PATTERN TRANSITIONING FROM ZONAL THIS WEEKEND TO A HIGH AMPLITUDE RIDGE BY TUESDAY. EXPECT A STRETCH OF MAINLY SUNNY AND WARM/SUMMER-LIKE WEATHER WITH TEMPERATURES SLOWLY MODERATING FROM NEAR CLIMO OVER THE COMING WEEKEND TO ABOVE CLIMO BY MIDWEEK. SUPPOSE A COUPLE OF ISOLATED DIURNAL/AIR MASS TSTMS ARE NOT OUT OF THE QUESTION NEXT WEEK AS DEW POINTS INCH UP... PARTICULARLY ALONG THE LAKE BREEZE FRONT...BUT NOT WORTH MENTIONING AT THIS POINT. && .GRR WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY ENTIRE NEAR SHORE THROUGH 12Z FRIDAY. && LAURENS MEADE
Hazardous weather outlook, Jun 7, 4:39 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 439 AM EDT THU JUN 7 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 439 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE WEATHER EXISTS TONIGHT FOR AREAS WEST OF A LINE FROM KALAMAZOO TO ALMA...WITH A SLIGHT RISK TO THE EAST. THE MAIN THREAT TONIGHT IS DAMAGING STRAIGHT LINE THUNDERSTORM WINDS IN EXCESS OF 60 MPH... BUT LARGE HAIL IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT EITHER. A SQUALL LINE IS EXPECTED TO DEVELOP OVER WISCONSIN LATE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT... THEN RACE RAPIDLY EAST AT 50 MPH ACROSS LAKE MICHIGAN. THE SQUALL LINE SHOULD REACH THE LAKE MICHIGAN SHORELINE NORTH OF HOLLAND AROUND MIDNIGHT...AND A KALAMAZOO TO ALMA LINE BY ABOUT 3 AM. THE STORMS MAY TEND TO WEAKEN A BIT AS THEY MOVE FARTHER EAST...BUT COULD STILL CONTAIN DAMAGING WIND GUSTS AND HAIL. SOUTH WINDS WILL GUST TO 40 MPH TODAY AND THIS EVENING AS MUCH WARMER AIR INVADES THE REGION WELL IN ADVANCE OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE WEATHER EXISTS FRIDAY EAST OF A LINE FROM BATTLE CREEK TO LANSING... BEFORE THE COLD FRONT CLEARS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT... AND POSSIBLY FRIDAY FOR AREAS EAST OF BATTLE CREEK AND LANSING. LMZ844>849-080900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 439 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE WEATHER EXISTS TONIGHT. THE MAIN THREAT IS DAMAGING STRAIGHT LINE THUNDERSTORM WINDS IN EXCESS OF 60 MPH... BUT LARGE HAIL IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT EITHER. A SQUALL LINE IS EXPECTED TO DEVELOP OVER WISCONSIN LATE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT... THEN RACE RAPIDLY EAST AT 50 MPH ACROSS LAKE MICHIGAN. IT SHOULD REACH THE LAKE MICHIGAN SHORELINE NORTH OF HOLLAND AROUND MIDNIGHT...AND SOUTH OF HOLLAND BY 2 AM. SOUTH WINDS TO 30 KNOTS WILL CREATE WAVES OF 4 TO 7 FEET NORTH OF WHITEHALL TODAY AND TONIGHT...AND 3 TO 6 FEET SOUTH OF WHITEHALL. THIS WILL POSE A THREAT TO SMALL CRAFT AS WELL AS ANYONE SWIMMING AT AREA BEACHES OR VENTURING OUT ON PIERS. RIP CURRENTS WILL BE POSSIBLE...MAINLY NEAR PIERS SINCE THE WIND WILL BE NEARLY PARALLEL TO THE SHORE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WAVES AROUND 4 FEET AND DANGEROUS RIP CURRENTS ARE LIKELY ON FRIDAY DUE TO STRONG WEST WINDS BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 5:49 PM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Ottawa | 71 min |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.